# SDR V0XD20160703144

- Difficulty date: July 1, 2016
- Submitted: July 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Cracked
- Location: Fwd Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER STAIR STRUCTURE CRACKED ON FWD SIDE OF MID STEP ASSEMBLY, LOWER AND UPPER CORNERS.   REPAIRED PASSENGER DOOR STAIR STRUCTURE ON FORWARD SIDE OF MID STEP ASSEMBLY IAW REO 670-52-11-104 REV G AND SRMS 51-42-21, 51-41-00, 51-42-06 AND AMM 52-11-04
